# SDR CALA2016010494938

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1120 RT TENSION TIE FWD CHANNEL, 2 EACH FASTENER HOLES CRACKED & AFT CHANNEL FOUND EXISTING REPAIR.  ACCOMPLISHED EA5310-05635 OP 19 REV A.  REPAIR STATION 1120 RT TENSION TIE FWD CHANNEL IAW SMR 53-40-30 REPAIR 1 FIG 201.
